# SDR SWAA2022050489880

- Difficulty date: March 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B LEADING EDGE RIB 95.96 AT RT HORIZONTAL STABILIZER 2022-165267 / [01] REPLACED NEW RIB 95.96 AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 1; REV B. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED NEW RIB 95.96 AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 1; REV B. SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED RII
